Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bina123

I'm upset because Retin-A ruined my forhead

Recommended Posts

I never used to get pimples on my forhead. It was the one part of my face that was always clear. But I used retin A and I started getting those tiny pimples on my forhead. When I got off of retin-a those little pimples never fully went away. I've been off of it for a month. I'm seeing some progress, It's clearing little by little.

Will my forhead ever go back to normal? Is it possible that retin A ruined my glands or something like that? It's really upsetting because last week my grandma was like "What happened to your forhead?" ahhhh!!!!! I want my regular forhead skin back

Share this post


Link to post
Share on other sites

Hi, Gina. How long did you use retin-a and how long ago did you stop? I don't know if the area of your forhead will revert to not producing pimples anymore like before, but you could try using BP on it.

You probably won't like this suggestion, but you might want to go back to using retin-a. It takes a long time (several months) to see the full benefits. It's common to see a worsening effect with this kind of topical before it gets better, but once the full benefits kick in people are happy with the product.

Share this post


Link to post
Share on other sites
Hi, Gina. How long did you use retin-a and how long ago did you stop? I don't know if the area of your forhead will revert to not producing pimples anymore like before, but you could try using BP on it.

You probably won't like this suggestion, but you might want to go back to using retin-a. It takes a long time (several months) to see the full benefits. It's common to see a worsening effect with this kind of topical before it gets better, but once the full benefits kick in people are happy with the product.

I was on it for about three weeks.

I knowwww it has that "purging period" but I can't get through it. It was too bad and my skin was peeling off everywhere.

I have been using benzclin on it and that really didn't help. I recently tried sulfur masks on my forhead, and suprisingly it had good results.

Share this post


Link to post
Share on other sites
Hi, Gina. How long did you use retin-a and how long ago did you stop? I don't know if the area of your forhead will revert to not producing pimples anymore like before, but you could try using BP on it.

You probably won't like this suggestion, but you might want to go back to using retin-a. It takes a long time (several months) to see the full benefits. It's common to see a worsening effect with this kind of topical before it gets better, but once the full benefits kick in people are happy with the product.

I was on it for about three weeks.

I knowwww it has that "purging period" but I can't get through it. It was too bad and my skin was peeling off everywhere.

I have been using benzclin on it and that really didn't help. I recently tried sulfur masks on my forhead, and suprisingly it had good results.

doubtful tretinoin can ruin your "glands" - sometimes tretinoin can cause irritation and thus purging. Maybe you should have used a moisturizer on top of the tretinoin to ease the flaking or perhaps you should have used it less? It's hard to say... just don't panic and stick to one thing long enough before you change to another thing or else you're going to go crazy!!

Share this post


Link to post
Share on other sites

I just started it a wk ago. No IB yet, fingers crossed, I'm also on Minocycline which might be the reason as well. U need to give it at least 6 wks!!

I'm on my therapy for the next 3 months, thats my next app.

Dec 6 was my 1st ever Derm app. I can already tell a difference in my skin.

U should never stop a treatment a doc puts u on!

Share this post


Link to post
Share on other sites
Hi, Gina. How long did you use retin-a and how long ago did you stop? I don't know if the area of your forhead will revert to not producing pimples anymore like before, but you could try using BP on it.

You probably won't like this suggestion, but you might want to go back to using retin-a. It takes a long time (several months) to see the full benefits. It's common to see a worsening effect with this kind of topical before it gets better, but once the full benefits kick in people are happy with the product.

I was on it for about three weeks.

I knowwww it has that "purging period" but I can't get through it. It was too bad and my skin was peeling off everywhere.

I have been using benzclin on it and that really didn't help. I recently tried sulfur masks on my forhead, and suprisingly it had good results.

Three weeks? There's your problem right there. :P Please read the following post on how topical retinoids work and why patience and perseverance is required when using topical retinoids: http://www.acne.org/messageboard/Info-reti...ial-t98395.html Please also realize that at least three months on the medication is required for noticing full benefit. You may experience an 'initial breakout' (explained in previous link) that's due to the purging effect of retinoids.

Share this post


Link to post
Share on other sites

Also, Benzaclin is potent stuff even when used alone. If you use that in conjunction with retin-a make sure to use it sparingly so you don't peel. A little bit really goes a long way.

If the sulfur masks are working that's great! :)

Share this post


Link to post
Share on other sites
Also, Benzaclin is potent stuff even when used alone. If you use that in conjunction with retin-a make sure to use it sparingly so you don't peel. A little bit really goes a long way.

If the sulfur masks are working that's great! :)

It's almost back to normal now!!!

Everytime I use the sulfur mask at night, I wake up the next morning & it looks so much better.

Edited by Gina1234

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×